# SDR A6WA201311224369

- Difficulty date: November 22, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON STRINGER 26L UNDER NLG WW LT SPADE DOOR FITTING.  PERFORMED REPAIR OF EA 15-201-496.
